# SDR ASAA0380312

- Difficulty date: April 14, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 5920838
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, E/E ATTACH ANGLE BRACKET IS CRACKED AT AFT SIDE OF TERMINAL END OF LONGERON 7R AT FS 1463.  REPLACED BRACKET PER SRM 51-10-2 AND 30-5. (M)
